Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant. Swollen lymph node on the back of ear. Taking cephalexin. What should i do?

hello, I have a swollen lymph node on the back of my left ear, I m taking cephalexin (500 mg) for that, and it didn t get better (I had it for about 3 days now) I have 3 more days to go yet, It was a little painful. Now it is numb... I AM PREGNANT, I don t want to take antibiotics if they are not necessary, but on the other hand I want to cure any infection if I have any, doctor was not sure if I have any...what should I do?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You should continue to take Cephalexin and finish the full course of the treatment. It does not affect your pregnancy. It is beneficial and prevents resistance from occurring.

You should also do salt water gargling with warm water or betadine gargle thrice daily for 3 to 4 days.

The lymph node swelling will reduce soon.

Wish you a speedy recovery.

Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor